| Model Number |
A28-28/C95-O20V |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Codes |
Aneurysm (1708); Clinical Endoleak (4843)
| Date of Event |
08/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply h3 other text : device remains implanted.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, a suprarenal aortic extension and an infrarenal aortic extension to treat an abdominal aortic aneurysm (aaa).Approximately five and a half (5.5) years post initial procedure, during a routine follow up, contrast was seen in the aneurysm sac.The distal end of the stent graft appeared sealed.It was confirmed that a type 1a endoleak was present.The physician elected to implant an afx suprarenal aortic extension to successfully resolve this event.The final patient status was not reported.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 1a endoleak and re-intervention are confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest sac enlargement occurred that was not included in the event as reported.The sac enlargement was discovered during review of the 68 month post implant computed tomography (ct) scan.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms for this complaint could not be determined.The final patient status was reported to being stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with duraply.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, a suprarenal aortic extension and an infrarenal aortic extension to treat an abdominal aortic aneurysm (aaa).Approximately five and a half (5.5) years post initial procedure, during a routine follow up, contrast was seen in the aneurysm sac.The distal end of the stent graft appeared sealed.It was confirmed that a type 1a endoleak was present.The physician elected to implant an afx suprarenal aortic extension to successfully resolve this event.The final patient status was not reported.Additional information: an internal clinical assessment determined that there was evidence to reasonably suggest sac enlargement occurred that was not included in the event as reported.The sac enlargement was discovered during review of the 68 month post implant computed tomography (ct) scan.